| Catalog Number |
RBYPOD3 |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastric artery using pod3s.During the procedure, the physician felt resistance while advancing the first pod3 through a non-penumbra microcatheter into the target vessel.It was also reported that the pod3 partially advanced into the target vessel before it kicked back into the microcatheter.The physician then attempted to re-advance the pod3 into the target vessel, but the same issue occurred.The pod3 was therefore removed and was not used in the procedure.The procedure was completed using ruby coils and the same microcatheter.There was no report of an adverse effect to the patient.